MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VASCUTRACK PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VASCUTRACK PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number V186040
Medical Device Problem Codes Difficult to Insert (1316); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction; therefore, a lot history review is currently being performed.The device was returned for evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model v186040 vascutrak pta dilatation catheter allegedly experienced material deformation (kink) and difficult to insert issues.This information was received from one source.Of the one malfunction, one patient was involved with no patient consequence or impact.Patient's age, weight, and gender was not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model v186040 vascutrack pta dilatation catheter allegedly experienced material deformation (kink) and difficult to insert issues.This information was received from one source.Of the one malfunction, one patient was involved with no patient consequence or impact.Patient's age, weight, and gender was not provided.
 
Additional Manufacturer Narrative
H10: the lot number was provided for the reported malfunction; therefore, a lot history review is currently being performed.The device was returned for evaluation and material deformation was identified.A root cause could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VASCUTRACK PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9594171
Report Number2020394-2020-00419
Device Sequence Number328059
Product Code PNO
UDI-Device Identifier00801741061752
UDI-Public(01)00801741061752
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberV186040
Device Catalogue NumberV186040
Device Lot NumberGFBN1217
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date04/02/2020
Patient Sequence Number1